# SDR GTIA2025010638652

- Difficulty date: January 5, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N954NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10697
- Aircraft time: 10,398 hours, 4,408 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORT "DIRTY SOCK" FUMES DURING DECENT. FRONT AND BACK CABIN.-T/S IAW TSM 05-50-00-810-831-0-A. RAN ENGINE 1&2 AND APU TO ISOLATE FUMES REPORTED RUNNING PACK 1&2. NO FUMES OR SMELLS DETECTED AT THIS TIME. A/C OK FOR CONTINUED SERVICE.
